# SDR C2XA96IA207

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12008000002
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT AND RIGHT WEB ATTACH ANGLES ON THE FLOOR SUPPORTS AT FRAME 13 WERE FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ATTACH ANGLES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
